Neurological Toxicity Following Treatment with Chemotherapeutic Medicines: A Short Case

  • Ramesh Prajapati
  • Sanam Sharma
  • Pinki Rawal
Keywords: Cancer Therapy, CNS Toxicity, Neurological Toxicity

Abstract

Central nervous system toxicity associated with chemotherapeutic agents has been reported in the past. Many potentially promising chemotherapeutic agents are unusable because of central nervous system toxicity. We report a case of neurological complications observed in a subject with a retroperitoneal fibromyxosarcoma treated with Adriamycin and Vincristine. The neurological symptoms started an hour after drug administration and rapidly declined with appropriate therapy.

Downloads

Download data is not yet available.

Author Biographies

Ramesh Prajapati

MD (Internal Medicine), Hetauda, Bagmati Province, Nepal-44107

Sanam Sharma

MBBS and Consultant Researchers, Sahastradhara Road, Dehradun, India-248013

Pinki Rawal

MBBS and Consultant Researchers, Sahastradhara Road, Dehradun, India-248013

References

Gerner RE, Moore GE, Didolker MS. Chemotherapy of disseminated malignant melanoma with dimethyl triazeno imidazole carboxamide and dactinomycin. Cancer 1973;32:756-60.

Gams RA, Carpenter JT. Central nervous system complications after combination treatment with adriamycin (NSC-123127) and 5-(3,3-dimethyl-1-triazeno)imidazole-4-carboxamide (NSC-45388). Cancer Chemother Rep. 1974 (58):753–4.

Gottlieb JA. Proceedings: Combination chemotherapy for metastatic sarcoma. Cancer Chemother Rep. 1974;58(2):265-70.

CITATION
DOI: 10.26440/IHRJ/0601.04501
Published: 2022-04-23
How to Cite
1.
Ramesh Prajapati, Sanam Sharma, Pinki Rawal. Neurological Toxicity Following Treatment with Chemotherapeutic Medicines: A Short Case. IHRJ [Internet]. 2022Apr.23 [cited 2024Mar.2];6(1):CR3-CR4. Available from: https://ihrjournal.com/ihrj/article/view/501